PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1997 | 38 | 1 | 217-226
Tytuł artykułu

The boundary spectrum of linear operators in finite-dimensional spaces

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
38
Numer
1
Strony
217-226
Opis fizyczny
Daty
wydano
1997
Twórcy
autor
  • Department of Mathematics, Technion, Haifa 32000, Israel
Bibliografia
  • [1] G. P. Barker and R. E. L. Turner, Some observations on the spectra of cone preserving maps, Linear Algebra Appl. 6 (1973), 149-153.
  • [2] M. Fiedler and E. Haynsworth, Cones which are topheavy with respect to a norm, Linear and Multilinear Algebra 1 (1973), 203-211.
  • [3] B. Jamison, Asymptotic behavior of successive iterates of continuous functions under a Markov operator, J. Math. Anal. Appl. 9 (1964), 203-214.
  • [4] M. A. Kaashoek and T. T. West, Locally Compact Semi-Algebras with Applications to Spectral Theory of Positive Operators, North-Holland, Amsterdam, 1974.
  • [5] M. A. Krasnosel'skiĭ, On a spectral property of linear completely continuous operators in the space of continuous functions, Probl. Mat. Anal. Slozhnykh Sistem 2 (1968), 68-71 (in Russian).
  • [6] K. de Leeuw and I. Glicksberg, Applications of almost periodic compactifications, Acta Math. 105 (1961), 63-97.
  • [7] M. Yu. Lyubich, On the maximal entropy measure of a rational endomorphism of the Riemann sphere, Funktsional. Anal. i Prilozhen. 16 (1982), 78-79 (in Russian).
  • [8] M. Yu. Lyubich and Yu. I. Lyubich, The Perron-Frobenius theory for almost periodic operators and representations of semigroups, J. Soviet Math. 48:5 (1990), 539-554; transl. from Teor. Funktsiĭ Funktsional. Anal. i Prilozhen. 46 (1986), 54-72.
  • [9] Yu. I. Lyubich, On the boundary spectrum of contractions in Minkowski spaces, Siberian Math. J. 11 (2) (1970), 271-279.
  • [10] Yu. I. Lyubich, The iterations of quadratic mappings, in: Mathematical Economics and Functional Analysis, Nauka, Moscow, 1974 (in Russian).
  • [11] Yu. I. Lyubich, Introduction to the Theory of Banach Representations of Groups, Birkhäuser, Basel, 1988.
  • [12] Yu. I. Lyubich, Dissipative actions and almost periodic representations of Abelian semigroups, Ukrainian Math. J. 40 (1988), 58-62.
  • [13] Yu. I. Lyubich, On trajectory convergence of dissipative flows in Banach spaces, Integral Equations Oper. Theory 13 (1990), 138-144.
  • [14] Yu. I. Lyubich, Perron-Frobenius theory for finite-dimensional spaces with a hypebolic cone, Linear Algebra Appl. 220 (1995), 283-309.
  • [15] Yu. I. Lyubich and L. N. Vaserstein, Isometric embeddings between classical Banach spaces, cubature formulas and spherical designs, Geom. Dedicata 47(1993), 327-362.
  • [16] Yu. I. Lyubich and Vũ Quôc Phóng, Asymptotic stability of linear differential equations in Banach spaces, Studia Math. 88 (1988), 37-42.
  • [17] K. Numakura, On bicompact semigroups, Math. J. Okayama Univ. 1(1952), 99-108.
  • [18] B. Reznick, Sums of even powers of real linear forms, Mem. Amer. Math. Soc. 463 (1992).
  • [19] M. Rosenblatt, Eigencontinuous Markov operators, Teor. Veroyatnost. i Primenen. 9 (1964), 205-222.
  • [20] A. K. Suschkevitsch, Über die endlichen Gruppen ohne das Gesetz der eindeutigen Umkehrbarkeit, Math. Ann. 99 (1928), 30-50.
  • [21] A. I. Veitsblit and Yu. I. Lyubich, Boundary spectrum of nonnegative operators, Siberian Math. J. 26 (1985), 798-802.
  • [22] Vũ Quôc Phóng, Almost periodic and strongly stable semigroups of operators, this volume, 401-426.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv38i1p217bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.